BibTeX record journals/dm/JiLM09

download as .bib file

@article{DBLP:journals/dm/JiLM09,
  author    = {Chun{-}Gang Ji and
               Wei{-}Ping Li and
               Pieter Moree},
  title     = {Values of coefficients of cyclotomic polynomials {II}},
  journal   = {Discret. Math.},
  volume    = {309},
  number    = {6},
  pages     = {1720--1723},
  year      = {2009},
  url       = {https://doi.org/10.1016/j.disc.2008.02.011},
  doi       = {10.1016/j.disc.2008.02.011},
  timestamp = {Sat, 22 Feb 2020 13:57:22 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/JiLM09.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics